Why does it hurt when i go to the bathroom?

ok so it started yesterday I went pee and like towards the end of it, sorry im bad at discribing or explaining, it starts to like hurt and like tickle at the same time and that happeneds everytime I go pee. also if I touch my lower stomic it hurts but also at like the top of my crotch. o and one more I started my period but like I only will bleed when I go pee and thats it, can anyone help, I greatly apretiate it thank you!!!

7 answers

Recent Questions Health


ANSWER #1 of 7

Cranberry juice in itself will not cure an infection. It will however help relive symptoms. You can get a pill called AZO over the counter that will also help the symptoms. You do need to see a doctor to see if it is an infection or possibly something else. If it is an infection you need antibiotics and you need them now. Not taking care of this the proper way can lead to many complications such as a kidney infection, fertility complications later in life or sepsis.


ANSWER #2 of 7

It is either a urinary track infection(UTI) or a kidney infection. You can cure it by drink lots of water and cranberry juice most of the time, try that and if it don't go away within 3-4 days consault your family doctor.

why deos physical therapy hurt?

ANSWER #3 of 7

Are you sure you're actually on your period? && that the blood isn't like in your pee instead??? You should go see your doctor.

Kids hurt?
ANSWER #4 of 7

That sounds like a urinary tract infection to me. Cranberry juice will help flush it out, but see a doctor ASAP.

Why are my kidneys hurting?

ANSWER #5 of 7

Sounds to me like you have a STD and you need to go have it checked out Maybe gonoreha or sphyllis

Why is it when I uirnate at the end it hurts
ANSWER #6 of 7

you could have an water infection love

why do women go to the bathroom as a group

ANSWER #7 of 7

I think you have a urinary tract infection. Its a common thing so dont worry. go to the chemist and grab some ural powder that goes into water and you drink it. It helps to clear it up, Its a god awful pain isn't it and you may need antibiotics. xx good luck and get that powder stuff asap as it helps relieve symptoms..

my right nut hurts

Add your answer to this list


SIMILAR QUESTIONS